On certain moments relating to ratios of quadratic forms in normal variables

Further results

J.R. Magnus

Research output: Contribution to journalArticleScientificpeer-review

209 Downloads (Pure)
Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalSankhy¯a: The Indian Journal of Statistics (Series B: Statistical Methodology and Quantitative Economics)
Volume52
Issue number1
Publication statusPublished - 1990

Cite this

@article{ee6e9beb1fbb4232957169e4912a0142,
title = "On certain moments relating to ratios of quadratic forms in normal variables: Further results",
author = "J.R. Magnus",
note = "Pagination: 13",
year = "1990",
language = "English",
volume = "52",
pages = "1--13",
journal = "Sankhy¯a: The Indian Journal of Statistics (Series B: Statistical Methodology and Quantitative Economics)",
issn = "0581-5738",
number = "1",

}

On certain moments relating to ratios of quadratic forms in normal variables : Further results. / Magnus, J.R.

In: Sankhy¯a: The Indian Journal of Statistics (Series B: Statistical Methodology and Quantitative Economics), Vol. 52, No. 1, 1990, p. 1-13.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On certain moments relating to ratios of quadratic forms in normal variables

T2 - Further results

AU - Magnus, J.R.

N1 - Pagination: 13

PY - 1990

Y1 - 1990

M3 - Article

VL - 52

SP - 1

EP - 13

JO - Sankhy¯a: The Indian Journal of Statistics (Series B: Statistical Methodology and Quantitative Economics)

JF - Sankhy¯a: The Indian Journal of Statistics (Series B: Statistical Methodology and Quantitative Economics)

SN - 0581-5738

IS - 1

ER -